Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1626452, 10 pages
https://doi.org/10.1155/2017/1626452
Research Article

Distributed Tracking Control for Discrete-Time Multiagent Systems with Novel Markovian Switching Topologies

Key Lab of Industrial Computer Control Engineering of Hebei Province, Yanshan University, Qinhuangdao 066004, China

Correspondence should be addressed to Zhen Zhou; moc.361@7160nehzuohz

Received 28 August 2017; Revised 27 November 2017; Accepted 5 December 2017; Published 27 December 2017

Academic Editor: Rigoberto Medina

Copyright © 2017 Hongbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongbin Wang, Zhen Zhou, and Zhongquan Hu, “Distributed Tracking Control for Discrete-Time Multiagent Systems with Novel Markovian Switching Topologies,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1626452, 10 pages, 2017. https://doi.org/10.1155/2017/1626452.